I was taking cymbalta 90 mg, seroquel 200 mg, topamax 200 mg ( for chronic migraines) and Klonipin 1 mg 2 times a day. I was a wreck! I've gone through 7 surgeries and an emergency Hysterectomy in the last 2 years. My psychyitrist decided to take away the cymbalta, and try paxil. BTW, I have tried darn near all the anti-deppressents out there including the triptalins and MAO's. I immediatly noticed an INCREASE in my headaches so he switched me to Zoloft. Im more deppressed than ever! I am going back to cymbalta, at least it helped somewhat. But my Question is actually about Gabapentin or neurontin... I was prescribed this med to help with "nerve pain" I worked my way up to 900 mg as prescribed, and all I thought about was killing myself! I Totally changed. My emotions... i.e. uncontrollable weeping, suicidal thinking, unbelievable mood swings! I also felt like I was drunk! I DO NOT DRINK! EVER! I quit the neurontin 3 days ago, and I'm still feeling nasty, is this a dangerous drug to take? My Dr... not my psych never warned me, or is it just me? Any feedback is welcome, I'm so confused and worried. Thank you.
First of I am very sorry about your surggeries and all the pain you are experiencing.
Here we go, you , after taking so many meds you have a very high tolerance level to the chemical compounds that make up the meds ( you know that), the good thing I see here, you are not taking generics ( I know this from my Psyachiatist) they are not, let us as clean as the brand ones and have not properly been tested like eg Prozac it is not the same to take Prozac than just plain fluoxatine I do not mean to insult or offend anyone... but this is a fact.
Now you are taking so many meds... by the way I do too... I sometimes feel like I am intoxicated and this must happen to you know with neurotin side effect are drowsines, dizziness these are common and eventually will go away.
Now we get to the serious part: suicidal thinking or behavior: Advice SEEK MEDICAL ATTENTION ASAP YOU ARE HAVING SUICIDAL THOUGHTS.
DO NOT PANIC, THAT WILL ONLY MAKE THINGS WORSE..ALWAYS MAITAIM A CALM STATE OF MIND DO NOT LET YOUR EMOTION CONTROL YOU... THE BRAIN IS VERY POWERFUL AND YOU CAN CONTROL YOUR EMOTIONS.
ONCE AGAIN SEEK MEDICAL ATTENTION ASAP YOU ARE HAVING SUICIDAL THOUGHTS.
maso... keep me psted at all times OK. GOD BLESS YOU AND REMMEMBER EVERYTHING HAS A SOLUTION BUT DEATH.
Neurontin or Gabapentin
Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); abnormal thoughts; aggressive behavior; back and forth eye movements; behavioral problems; change in school performance; chest pain; confusion; fainting; fast, slow, or irregular heartbeat; fever, chills, or sore throat; hyperactivity; loss of coordination; memory loss; mental or mood changes (eg, hostility, mood swings); numbness of an arm or leg; one-sided weakness; restlessness; seizures; severe headache or dizziness; shortness of breath; speech changes; suicidal thoughts or actions; swelling of the hands, legs, or feet; tremor; trouble concentrating; twitching.
Interactions between your selected drugs
sertraline ↔ gabapentin
Applies to:Zoloft (sertraline) and Neurontin (gabapentin)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
Also there can be a major interactions between Zoloft and Cymbalta
Are you going to a
psychiatrist or Doctor?
I can see where you would be in trobble with this mixture. Get some Good help PLEASE. I'm not a Doctor it's seems to me like you have a bad Med. problem
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Feb 2012 • 1 answer
I switched from gen. manufacturer Aurobindo to Greenstone. Same imprint on pills. Same exact makeup?
Updated 29 Oct 2012 • 1 answer
Updated 16 Sep 2017 • 1 answer
Updated 21 Mar 2018 • 1 answer
Updated 27 Jul 2018 • 1 answer